Nov 20, 2013
I have HIV and taking Atripla tablets. My CD4 count was 753 and VL was undetectable. I have had multiple things they have found since my diagnosis. They are still finding stuff. This is what they have found. I have a fatty liver, gastroparesis, swollen spleen, my red blood cells are abnormally large, my platelet count is constantly dropping. In the last year it has gone from the 218 to 144. My bones and muscles are soar all the time. I am in constant pain. When I take a shower, I have very severe pain in my abdomen. It happens every time I take a shower and my doctors can not find out what the cause. Need some advise and possible suggestions as to what could be causing all of this to be happening. I eat mainly eat organic foods and meats. I do not like red meats and eat chicken, turkey, and fish as well.
| Response from Dr. Taylor
Talk with your doctors about whether you have been checked for some common co-occuring infections, including hepatitis C and B. Get vaccinated against hepatitis B if you are not infected and not protected. Cut down or better yet, stop consuming alcohol if you drink.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Sore On Mouth After Handjob Worried I Have HIV
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- White Bumps After Touching Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.